image Camelia Alexandra Pop
Assistant Professor
School of Mathematics
University of Minnesota

Office: 221 Vincent Hall
Phone: (612) 625-0397
E-mail:

Mailing Address:
School of Mathematics
127 Vincent Hall
206 Church St. SE
Minneapolis, MN 55455

Research Interests: Stochastic analysis, partial differential equations, mathematical finance, mathematical biology.

Curriculum Vitae: You can download it from here.

Publications:
[1] C. L. Epstein and C. A. Pop, Regularity for the supercritical fractional Laplacian with drift, Journal of Geometric Analysis (2016) 26, 1231-1268 (pdf)

[2] A. Petrosyan and C. A. Pop, Regularity of solutions to the obstacle problem for the fractional Laplacian with drift, Journal of Functional Analysis 268 (2015), 2, 417-472 (pdf)

[3] P. M. N. Feehan and C. A. Pop, On the martingale problem for degenerate-parabolic partial differential operators with unbounded coefficients and a mimicking theorem for Ito processes, Transactions of the AMS 367 (2015), 11, 7565-7593 (pdf)

[4] P. M. N. Feehan and C. A. Pop, Degenerate-elliptic operators in mathematical finance and higher-order regularity for solutions to variational equations, Advances in Differential Equations 20 (2015), no. 3-4, 361-432 (pdf)

[5] P. M. N. Feehan and C. A. Pop, Stochastic representation of solutions to degenerate elliptic and parabolic boundary value and obstacle problems with Dirichlet boundary conditions, Transactions of the AMS 367 (2015), no. 2, 981-1031 (pdf)

[6] P. M. N. Feehan and C. A. Pop, Schauder a priori estimates and regularity of solutions to degenerate-elliptic linear second-order partial differential equations, Journal of Differential Equations 256 (2014), 895-956 (pdf)

[7] P. M. N. Feehan and C. A. Pop, A Schauder approach to degenerate-parabolic partial differential equations with unbounded coefficients, Journal of Differential Equations 254 (2013), 4401-4445 (pdf)

To appear:
[8] N. Garofalo, A. Petrosyan, C. A. Pop, and M. Smit Vega Garcia, Regularity of the free boundary for the obstacle problem for the fractional Laplacian with drift, Accepted in Annales de l’Institut Henri Poincare (C) Analyse Non
Lineaire, arXiv:1509.06228 (pdf).

[9] P. M. N. Feehan and C. A. Pop, Degenerate elliptic operators in mathematical finance and Holder continuity for solutions to variational equations and inequalities, Accepted in Annales de l’Institut Henri Poincare (C) Analyse Non
Lineaire, arXiv:1110.5594 (pdf)

[10] C. L. Epstein and C. A. Pop, The Feynman-Kac formula and Harnack inequalities for degenerate diffusions, Accepted in Annals of Probability, arXiv:1406.4759 (pdf)

[11] C. A. Pop, Existence, uniqueness and the strong Markov property of solutions to Kimura diffusions with singular drift, Accepted in Transactions of the AMS, arXiv:1406.0745 (pdf)

Submitted:
[12] C. A. Pop, C^0-estimates and smoothness of solutions to the parabolic equation defined by Kimura opperators, arXiv:1406.0742 (pdf)

[13] C. A. Pop, Boundary estimates for a degenerate parabolic equation with partial Dirichlet boundary conditions, arXiv:1608.02044 (pdf)

[14] C. L. Epstein and C. A. Pop, Transition probabilities for degenerate diffusions arising in population genetics, arXiv:1608.02119 (pdf)

Teaching Experience:
At University of Minnesota:
Fall 2016: FM 5011 - Mathematical Background for Finance I
Spring 2017: Math 5651 - Basic Theory of Probability and Statistics

At University of Pennsylvania:
Spring 2015: Math 361
Fall 2014: Math 170 and Math 360
Spring 2014: Math 170 and Math 240
Fall 2013: Math 104
Spring 2013: Math 104
Fall 2012: Math 104 and Math 530

At Rutgers University:
Summer 2012: Probability Theory
Spring 2011: Mathematical Finance II
Fall 2010: Mathematical Finance I
Summer 2010: Probability Theory
Spring 2010: Mathematical Finance II
Fall 2009: Mathematical Finance I
Summer 2009: Algebra
Spring 2009: Calculus II Math/Physics
Fall 2008: Calculus I